CSpace

Browse/Search Results:  1-10 of 33 Help

Selected(0)Clear Items/Page:    Sort:
Liouville type theorem for critical order Henon-Lane-Emden type equations on a half space and its applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 10, 页码: 37
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:18/0  |  Submit date:2022/04/02
Critical order  Henon-Lane-Emden type equations  Liouville theorems  A priori estimates  
Positive semidefinite penalty method for quadratically constrained quadratic programming 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 卷号: 41, 期号: 4, 页码: 2488-2515
Authors:  Gu, Ran;  Du, Qiang;  Yuan, Ya-xiang
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
quadratically constrained quadratic programming  semidefinite programming  semidefinite relaxation  penalty function  
On a Rigidity Problem of Beardon and Minda 期刊论文
COMPUTATIONAL METHODS AND FUNCTION THEORY, 2021, 页码: 9
Authors:  L, Baokui;  Wang, Yuefei
Favorite  |  View/Download:31/0  |  Submit date:2021/10/26
Cross-ratios  Absolute cross-ratios  Mobius transformations  Conjugate Mobius transformations  
Self-Triggered Scheduling for Boolean Control Networks 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2021, 页码: 11
Authors:  Meng, Min;  Xiao, Gaoxi;  Cheng, Daizhan
Favorite  |  View/Download:21/0  |  Submit date:2022/04/02
Probabilistic logic  Lyapunov methods  Switches  Stability criteria  Scheduling  Manganese  Genetics  Boolean control networks (BCNs)  Lyapunov function  self-triggered scheduling  semitensor product  
Quantum Algorithm for Boolean Equation Solving and Quantum Algebraic Attack on Cryptosystems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 40
Authors:  Chen Yu-Ao;  Gao Xiao-Shan
Favorite  |  View/Download:30/0  |  Submit date:2021/04/26
Block cipher AES  Boolean equation solving  condition number  hash function SHA-3  Keccak  HHL algorithm  MPKC  polynomial system solving  quantum algorithm  stream cipher Trivum  
A Note on Strongly Almost Disjoint Families 期刊论文
NOTRE DAME JOURNAL OF FORMAL LOGIC, 2020, 卷号: 61, 期号: 2, 页码: 227-231
Authors:  Shen, Guozhen
Favorite  |  View/Download:45/0  |  Submit date:2020/06/30
strongly almost disjoint family  cardinality  finite-to-one function  axiom of choice  
Refined basic couplings and Wasserstein-type distances for SDEs with Levy noises 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2019, 卷号: 129, 期号: 9, 页码: 3129-3173
Authors:  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:70/0  |  Submit date:2020/01/10
Refined basic coupling  Levy jump process  Wasserstein-type distance  Strong ergodicity  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:59/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems  
Matrix expression of Shapley values and its application to distributed resource allocation 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2019, 卷号: 62, 期号: 2, 页码: 11
Authors:  Wang, Yuanhua;  Cheng, Daizhan;  Liu, Xiyu
Favorite  |  View/Download:54/0  |  Submit date:2019/03/05
semi-tensor product of matrices  Shapley value  matrix formula  distributed resource allocation  
Recent Results on Constructing Boolean Functions with (Potentially) Optimal Algebraic Immunity Based on Decompositions of Finite Fields 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 356-374
Authors:  Liu Zhuojun;  Wu Baofeng
Favorite  |  View/Download:47/0  |  Submit date:2019/04/02
Additive decomposition  algebraic immunity  Boolean function  multiplicative decomposition  Tu-Deng conjecture